BibTeX record journals/tit/AgarwalD13

download as .bib file

@article{DBLP:journals/tit/AgarwalD13,
  author       = {Alekh Agarwal and
                  John C. Duchi},
  title        = {The Generalization Ability of Online Algorithms for Dependent Data},
  journal      = {{IEEE} Trans. Inf. Theory},
  volume       = {59},
  number       = {1},
  pages        = {573--587},
  year         = {2013},
  url          = {https://doi.org/10.1109/TIT.2012.2212414},
  doi          = {10.1109/TIT.2012.2212414},
  timestamp    = {Tue, 10 Mar 2020 10:45:06 +0100},
  biburl       = {https://dblp.org/rec/journals/tit/AgarwalD13.bib},
  bibsource    = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics